Arrieta Algarra, José María (2008) On boundedness of solutions of reaction-diffusion equations with nonlinear boundary conditions. Proceedings of the American Mathematical Society, 136 (1). 151-160 . ISSN 0002-9939
We give conditions on the nonlinearities of a reaction-diffusion equation with nonlinear boundary conditions that guarantee that any solution starting at bounded initial data is bounded locally around a certain point x0 of the boundary, uniformly for all positive time. The conditions imposed are of a local nature and need only to hold in a small neighborhood of the point x0.
|Uncontrolled Keywords:||Local boundedness at the boundary; Nonlinear boundary conditions; Bounded solutions; Blow-up|
|Subjects:||Sciences > Mathematics > Differential equations|
|Deposited On:||18 Nov 2011 09:22|
|Last Modified:||18 Nov 2011 09:22|
Repository Staff Only: item control page